| Model Number |
1000354 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified malfunction alarm occurred.There was no adverse impact to the customer.Multiple attempts were made by tandem¿s technical support to obtain additional information; however, no response was received.